# SDR DALA2025041502925

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 IN REF. AMDS 2020-2339, STEP # 2. CRACK ON WING LEADING EDGE APROXIMATELY WS 313.5 AT LEFT WING. CORRECTIVE ACTION: SUMMARY OF NRC 00061: AREA ON WING LEADING EDGE APROXIMATELY WS 313.5 OF LEFT WING WAS REPAIRED PER B757-200 SRM 51-70-07- 0G PROCEDURE GENERAL IN REFERENCE B757-200 SRM 57-41-01-2R-1 REPAIR 1 DETAIL II AND TABLE IV. (0911368)
